Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

On optimal summable graphs

Koh, K.M., Miller, M., Smyth, W.F. and Wang, Y. (2006) On optimal summable graphs. AKCE International Journal of Graphs and Combinatorics, 3 (1). pp. 45-57.

[img]
Preview
PDF - Published Version
Download (181kB)

Abstract

For a graph G , let σ ( G ) and δ ( G ) denote, respectively, its sum number and minimum degree. Trivially, σ ( G ) ≥ δ ( G ) . A nontrivial connected graph G is called a k -optimum summable graph , where k ≥ 1 , if σ ( G ) = δ ( G ) = k . In this paper, we show that if G is a k -optimum summable graph of order n , k ≥ 3 , then (1) n ≥ 2 k ; (2) the complete bipartite graph K k,n − k is not a spanning subgraph of G . We also describe new families of k -optimum summable graphs for k ≥ 1 .

Item Type: Journal Article
Publisher: Kalasalingam University
Copyright: (C)2006 Department of Mathematics. Kalasalingam University
Publishers Website: http://www.akcejournal.org/index.html
URI: http://researchrepository.murdoch.edu.au/id/eprint/27941
Item Control Page Item Control Page

Downloads

Downloads per month over past year